# SDR CA141121003

- Difficulty date: November 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Power Supply
- Part number: 5912999
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON DOWNWIND, RECEIVED A SLATS FAIL EICAS CAUTION MESSAGE WHEN THE FLAP SELECTOR WAS SELECTED FROM 0 TO 1.  THE F/O WAS THE PM AND PERFORMED THE ABNORMAL PROCEDURE CHECKLIST FOR A SLATS FAIL INDICATION. THE PROCEDURE DID NOT CORRECT THE ANOMALY.  AN EMERGENCY WAS DECLARED.  THE LANDING WAS ON APPROACH SPEED, NO OTHER ANOMALIES WERE APPARENT.
